# SDR CALA2019011800107

- Difficulty date: January 14, 2019
- Submitted: January 18, 2019
- Operation: Air carrier
- Aircraft: N17719
- Make and model: Boeing 737724
- Aircraft serial: 28938
- Aircraft time: 64,986 hours, 22,793 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF FLEET CYCLE LOG PAGE 9638271-LT MLG WW VERTICAL PRESSURE WEB CRACKED BETWEEN WL 192.0 AND WL 200.6 LBL40.0 TO LBL45.64 REPAIRED PRESSURE DECK WEB PER SRM 57-10-10 REPAIR 3, ALT 2. SEE FLEET CYCLE LOG 9638271 FOR DETAILS OF WORK ACCOMPLISHED. INITI ATED DIP TO DO THE SUPPLEMENTAL INSPECTIONS AS GIVEN IN TABLE AND FIG. 206 OF REPAIR 3 AT 56000 FLIGHT CYCLES AFTER REPAIR INSTALLATION AND REPEAT INSPECTION INTERVALS AT 36000 FLIGHT CYCLES. TOMC APPROVED TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTED PER GMM 09-25-05. QC QC REVIEW INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
